Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What could be the reason of having rashes on body for a 4 years old child ?

how do i treat my son who is now 4years and has been having rashes on his legs for about three years now .he is always treated and they disappear and come back after sometime does it mean its in his blood?
Asked On : Fri, 6 May 2011
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
it look like atopic dermatitis.
it will cure by age.
but dont forget to apply good moisturizer cream through out the year.
mild steroid cream will help
avoid sun exposure.
wear him cotton cloths
better to consult dermatologist
Answered: Fri, 6 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,stella,please take help of a dermatologist.From the history it seems that he having some contact allergy which keeps on coming due to repeated exposure to allergen.It is very important to identify the reason for this ,then only any treatment can be planned.So please talk to your doctor.You can keep a diary where in you can know what cause this rashes to come.bye.
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor